# SDR SWAA2024022746374

- Difficulty date: January 29, 2024
- Submitted: February 27, 2024
- Operation: Air carrier
- Aircraft: N8603F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38875
- Aircraft time: 39,482 hours, 18,290 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CORRUGATED PLATE INBOARD TRAILING EDGE IRSS 218 RT WING 2024-69175<[01] REPLACED CORRUGATED PLATE INBOARD TRAILING EDGE IRSS 218 RT WING IAW B737-800 SRM 51-40-02;SRM 51-10-02 AND DWG 115A2713 SHEET 6 REV A. SEE INDIVIDUAL SIGN-OFF BELOW;[02] CERTIFIED STEP 1 COMPLETED
